# SDR DALA13012390966

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 58,048 hours, 43,356 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE CABLE, CABLE SLIDING BLOCKS, CAM RELEASE MECHANISM, TEE PIN BUSHINGS, LATCH HOUSING, AND LATCH SPRINGS WERE FRAYED, WORN, OR DAMAGED BEYOND ALLOWABLE LIMITS.  THE ITEMS WERE ALL REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED.
